"I agree talk to ur Dr. I did CT 11/2 yrs ago. i was on 1 mg day for two years. It was a horrible detox. Twice as bad as the oxy's. I was seeing bugs and hallucinating. I have not looked back since. It can be very dangerous. Good luck."
"Not sure about the differences in the two. I was told once if I have to ask about being an addict, I just might be one. If any mind altering drug does more than take the pain away or what it is prescribed to do...you just might be. 120 i..."
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.